# SDR IPXA10662962

- Difficulty date: September 21, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220129A
- Part serial: 001296
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATION     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05 PAR 5A(1) FIG 5, REV 48.
